# SDR IPXA10M58468

- Difficulty date: January 26, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027502
- Part serial: UP43393
- Condition: Misrepaired
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQ NR 279-W4-06 RT DROOP L/E BETWEEN STA XDLE 298-309 EXISTING REPAIR DOUBLER NOT IN SRM.  REMOVED EXISTING REPAIR FROM RT DROOP L/E BETWEEN STA XDLE 301-309.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11-5750-36630-A AND EA 011-5754-01-A2149.
